MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVS UNILIF SPACER 9 X 33 X 4DEG - 11MM; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-FRANCE AVS UNILIF SPACER 9 X 33 X 4DEG - 11MM; INTERVERTEBRAL BODY FUSION DEVICE.
Catalog Number 48353094
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cage snapped in half upon insertion.
 
Additional Manufacturer Narrative
Lot# te3; visual inspection, device history review, complaint history review, risk assessment.The returned device was confirmed to be fractured.Upon device history review, no relevant manufacturing issues found.It is likely that the device fractured due to too much impaction force applied during insertion.
 
Event or Problem Description
It was reported that the cage snapped in half upon insertion.

Brand Name
AVS UNILIF SPACER 9 X 33 X 4DEG - 11MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6169781
Report Number0009617544-2016-00491
Device Sequence Number13498885
Product Code MAX
UDI-Device Identifier07613252015307
UDI-Public(01)07613252015307
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K090816
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48353094
Device Lot NumberTE3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/13/2016
Supplement Report FDA Received Date02/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1